Virginia, 2015Damaging Winds in Virginia, June 14, 2015
June 14, 2015 · NWS RNK · 3 events in 1 county or zone
Upper level ridging across the southeast and mid-Atlantic states resulting in strong daytime heating, which drove surface-based CAPE into the 2000 to 2500 J/Kg range across portions of the forecast area. A few storms developed during early afternoon, one of which intensified to severe levels despite the lack of any significant upper level support.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Upper level ridging across the southeast and mid-Atlantic states resulting in strong daytime heating, which drove surface-based CAPE into the 2000 to 2500 J/Kg range across portions of the forecast area. A few storms developed during early afternoon, one of which intensified to severe levels despite the lack of any significant upper level support.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 14, 1:04 PM EST, 59 minutes earlier.
Area forecast discussion, Jun 14, 1:04 PM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
204 PM EDT SUN JUN 14 2015
.SYNOPSIS...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL STAY IN PLACE OVER THE
SOUTHEAST THROUGH MOST OF THE WEEK. A FRONTAL BOUNDARY WILL STAY
SITUATED FROM THE MIDWEST EAST TO THE MID ATLANTIC AND NORTHEAST
DURING THIS TIME...WHICH WILL KEEP MOST OF THE ORGANIZED STORMS
NORTH OF US.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1045 AM EDT SUNDAY...
TODAYS ANALYSIS VERY SIMILAR TO SATURDAY WITH HIGH PRESSURE
SITUATED TO OUR SOUTH AND BAROCLINIC ZONE TO OUR NORTH. WESTERLY
FLOW IN BETWEEN WILL BE THE DRIVING FORCE FOR DOWNSLOPE ADIABATIC
WARMING ACROSS THE FOOTHILLS AND PIEDMONT WITH TEMPERATURES
TESTING THE LOWER TO MID 90S. ALSO SIMILAR TO YESTERDAY...AIRMASS
SHOWERS/STORMS TO FORM OVER MOUNTAINS AND DRIFT EAST WITH THE
WESTERLY FLOW. GREATEST ORGANIZATION/COVERAGE WILL BE ACROSS THE
NORTHERN CWA WHERE SUPPORT FOR DEEP CONVECTION...CAPES 2000
J/KG...AND OUTFLOW BOUNDARIES FROM THE EARLY MORNING DEEP
CONVECTION NORTH OF I-64 WILL HELP DRIVE NEW ACTIVITY THIS
AFTERNOON. MORNING RNK SOUNDING SUGGESTS MAIN HAZARD FROM ANYTHING
THAT DEVELOPS WILL BE GUSTY WINDS PER DCAPES 600-800 J/KG...BUT
THE AUGUST LIKE FREEZING LEVEL SHOULD LIMIT ANY SORT OF HAIL
THREAT. TORRENTIAL DOWNPOURS ARE CERTAINLY POSSIBLE WITH PWATS OF
1.5+ BUT MEAN WIND OF 18KT SHOULD KEEP STORM CELLS MOVING ALONG
FAST ENOUGH TO MITIGATE FLOOD THREAT.
THE UPPER RIDGE OF HIGH PRESSURE IS IN A BUILDING PHASE WITH
INCREASING HEIGHTS OVER THE SOUTHERN APPALACHIANS. AS SUCH...THREAT
OF STORMS WILL BE LESS IN THE SOUTHERN CWA AS WARMING ALOFT AND
GREATER SUBSIDENCE WILL LIMIT DEEPER THERMALS THERE.
HIGH TEMPERATURES THIS AFTERNOON WILL BE SIMILAR TO
SATURDAY...POTENTIALLY A DEGREE OR TWO WARMER ACROSS THE SOUTHERN
CWA...WITH MID TO UPPER 80S WEST...AND 90 TO 95 EAST. DESPITE THE
HEAT...DEWPOINTS IN THE MID 60S TO UPPER 60S IN THE AFTERNOON
WILL KEEP THE HEAT INDICES SLIGHTLY BELOW 100F. THOSE VENTURING
OUTSIDE TODAY WILL NEED TO MAKE SURE YOU TAKE PLENTY OF BREAKS IN
THE SHADE AND DRINK WATER.
TONIGHT...WILL SEE FADING SHRA/TSRA. THE FRONTAL BOUNDARY WILL BE
DRAPED FROM OHIO-SRN PA...AND WE COULD SEE AN AREA OF CONVECTION
THREATEN THE GREENBRIER-ALLEGHANY HIGHLANDS OVERNIGHT...THOUGH
MODELS STILL FAVORING MORE TO THE NORTH. MUGGY LOWS WILL BE IN THE
MID TO UPPER 60S WEST TO LOWER 70S EAST.
RECORD HIGHS FOR TODAY 6/14 AND MONDAY 6/15 ARE
HIGHLIGHTED IN THE CLIMATE SECTION BELOW.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
AS OF 330 AM EDT SUNDAY...
A SUMMERTIME WEATHER PATTERN WILL REMAIN ACROSS THE AREA THROUGH THE
FIRST HALF OF THE WORKWEEK...AS UPPER LEVEL RIDGING HOLDS FIRM
ACROSS THE SOUTHEAST AND MID ATLANTIC STATES. THE COMBINATION OF
WARMING ASSOCIATED WITH THE UPPER RIDGE AND WESTERLY DOWNSLOPE
WINDFLOW ON MONDAY AND TUESDAY WILL MAKE FOR EXCEPTIONALLY WARM
AFTERNOON TEMPERATURES ACROSS OUR AREA...WITH HIGHS RANGING FROM THE
UPPER 80S/LOW 90S ACROSS THE MOUNTAINS...TO THE MID AND UPPER 90S
ACROSS THE PIEDMONT...ROUGHLY 10 DEGREES ABOVE NORMAL AREAWIDE. HEAT
INDEX VALUES WILL LIKELY REACH 100 FOR A FEW HOURS DURING MID
AFTERNOON BOTH DAYS IN SPOTS ACROSS THE SOUTHSIDE. WIDELY SCATTERED
PULSE VARIETY THUNDERSTORMS WILL DEVELOP DURING THE AFTERNOONS AND
EVENINGS...WITH A COUPLE LIKELY BECOMING STRONG TO SEVERE DUE TO THE
STRONG HEATING...PRODUCING GUSTY WINDS AND LOCALLY HEAVY RAIN.
THUNDERSTORMS WILL FADE QUICKLY AFTER SUNSET HOWEVER WITH NO
DYNAMICS TO KEEP THEM GOING AFTER DAYTIME HEATING ENDS.
CHANCES FOR THUNDERSTORM ACTIVITY ARE HIGHER FOR WEDNESDAY AS A COLD
FRONT SINKS SOUTH OF THE GREAT LAKES. BEST DYNAMICS REMAIN OUTSIDE
OUR AREA AS THE SUPPORTING UPPER LEVEL TROUGH PASSES NORTH OF THE
OHIO RIVER...HOWEVER PASSAGE OF THE TROUGH WILL STILL WEAKEN THE
UPPER RIDGE SLIGHTLY...RESULTING IN GREATER OVERALL INSTABILITY WHEN
COMBINED WITH CONTINUED STRONG SURFACE HEATING AND INCREASED LOW
LEVEL CONVERGENCE AHEAD OF THE FRONT. BELIEVE STORMS WILL STILL BE
MOSTLY PULSE VARIETY IN NATURE...BUT MAY FORM INTO A BROKEN LINE AS
THEY DRIFT ACROSS THE PIEDMONT DURING THE EVENING. GREATER
INSTABILITY WILL MAKE FOR BETTER CHANCES OF STRONG TO SEVERE
STORMS...BUT STILL DO NOT EXPECT WIDESPREAD SEVERE ACTIVITY.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
AS OF 330 PM EDT SATURDAY...
MAIN DISPARITY IN MODEL SOLUTIONS IN THE EXTENDED PERIOD SEEMS TO
RESIDE IN TIMING OF FEATURES AS AN UPPER TROF APPROACHES FROM THE WEST
AND PICKS UP SOME REMNANT ENERGY FROM A SYSTEM COMING OUT OF THE GULF
OF MEXICO. ONE OF THE DAYS LATE IN THE PERIOD WILL LIKELY BE WETTER AND
MORE ACTIVE THAN THE OTHERS...BUT IT IS TOO EARLY TO DEFINITIVELY SAY
WHICH DAY THIS WILL BE. WE WILL HAVE TO WAIT FOR LATER MODEL RUNS TO
PAINT A CLEARER PICTURE AS THEY CONVERGE ON A SOLUTION. REGARDLESS OF
THE SOLUTION THERE WILL BE NO CHANGE IN AIRMASS AND WE WILL STAY HOT
AND HUMID WITH A DIURNAL BIAS FOR SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AS OF 200 PM EDT SUNDAY...
WIDELY SCATTERED SHOWERS AND STORMS FORMING OVER THE MOUNTAINS
THIS AFTERNOON WILL DRIFT EAST INTO THE PIEDMONT THIS EVENING
BEFORE DISSIPATING. GREATEST COVERAGE IS EXPECTED ALONG AND NORTH
OF HIGHWAY 460 WHICH RUNS W-E FROM BLF-BCB-ROA-LYH.
ANY SHOWERS/STORMS SHOULD FADE QUICKLY AFTER SUNSET LEAVING MAINLY
VFR CONDITIONS FOR THE OVERNIGHT. LATE NIGHT FOG WILL AGAIN FORM
AT LWB AND PERHAPS BCB/LYH WITH MVFR TO IFR CONDITIONS. FOG WILL
DISSIPATE QUICKLY AFTER SUNRISE MONDAY LEAVING LOCAL REGION WITH
ANOTHER DAY OF MAINLY VFR ASIDE FOR AFTERNOON BUILDUP OVER THE
MTNS WITH WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS.
EXTENDED AVIATION DISCUSSION...
HIGH PRESSURE CENTERED OVER THE SOUTHERN APPALACHIANS WILL RESULT
IN HOT HUMID CONDITIONS ACROSS THE SOUTHEASTERN UNITED STATES
THROUGH THE UPCOMING WEEK. MOISTURE STREAMING AROUND THE PERIPHERY
OF THE HIGH WILL RESULT IN GREATEST COVERAGE OF SHOWERS/STORMS
FROM THE MS VALLEY UP THROUGH THE OHIO VALLEY AND INTO THE
NORTHERN MID ATLANTIC REGION. LOCALLY...THE SHOWER AND STORM
THREAT WILL BE MAINLY DIURNALLY DRIVEN WITH ONLY LOCALIZED
MVFR/IFR. FOR THE MOST PART...CONDITIONS WILL PRIMARILY REMAIN
VFR.
&&
.CLIMATE...
RECORD HIGHS FOR JUNE 14TH...
STATION RECORD HIGH/YEAR FORECAST HIGH
ROANOKE 95/1926 92
LYNCHBURG 94/1926 90
DANVILLE 96/2000 93
BLACKSBURG 92/1954 86
BLUEFIELD 87/2005 85
LEWISBURG 88/1988 84
RECORD HIGHS FOR JUNE 15TH...
STATION RECORD HIGH/YEAR FORECAST HIGH
ROANOKE 95/1952 93
LYNCHBURG 94/1981 93
DANVILLE 97/1981 97
BLACKSBURG 89/1954 89
BLUEFIELD 87/2010 87
LEWISBURG 89/1994 86
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...WP
NEAR TERM...PM/WP
SHORT TERM...NF
LONG TERM...MBS
AVIATION...PM
CLIMATE...WP
Hazardous weather outlook, Jun 14, 2:39 AM EST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
339 AM EDT SUN JUN 14 2015
NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-043-WVZ042>044-507-
508-150745-
ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-
BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER-
WESTERN GREENBRIER-
339 AM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ005-006-VAZ044>047-058-059-150745-
ROCKINGHAM-CASWELL-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
339 AM EDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
HEAT INDICES WILL BE AROUND 100 DEGREES BOTH MONDAY AND TUESDAY
AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 12:26 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
126 PM EDT SUN JUN 14 2015
VAZ014-017-141800-
MONTGOMERY-FLOYD-
126 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CITY OF RADFORD...
NORTH CENTRAL FLOYD AND SOUTHERN MONTGOMERY COUNTIES...
AT 124 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALTON...MOVING
SOUTHEAST AT 25 MPH.
WINDS OF 30 MPH TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLACKSBURG...
CHRISTIANSBURG...
RADFORD...
PILOT...
AND SHAWSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 3713 8059 3713 8053 3715 8053 3716 8055
3717 8056 3720 8054 3719 8052 3720 8052
3723 8051 3715 8018 3714 8018 3695 8032
TIME...MOT...LOC 1724Z 297DEG 21KT 3715 8048
MBSSpecial weather statement, Jun 14, 12:54 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
154 PM EDT SUN JUN 14 2015
VAZ019-020-023-024-035-141845-
ALLEGHANY-BATH-BOTETOURT-ROCKBRIDGE-AMHERST-
154 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE CITY OF BUENA
VISTA...NORTHWESTERN AMHERST...CITY OF LEXINGTON... BATH...
ROCKBRIDGE...NORTHERN BOTETOURT...CITY OF COVINGTON AND CENTRAL
ALLEGHANY COUNTIES...
AT 152 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES
WEST OF BURNSVILLE...TO NEAR INGALLS FIELD AND LOW MOOR...TO NEAR
JORDAN MINES...AND WAS MOVING EAST AT 25 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...
BUENA VISTA...
COVINGTON...
CLIFTON FORGE...
AND BUCHANAN.
THIS INCLUDES VMI.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE
A BUILDING OR VEHICLE.
LAT...LON 3822 7971 3818 7951 3815 7953 3817 7944
3809 7949 3793 7921 3780 7922 3764 7934
3760 7943 3762 7944 3759 7945 3749 7966
3762 8002 3766 8003 3764 8007 3769 8022
3780 7998 3795 7987 3824 7984 3827 7980
TIME...MOT...LOC 1752Z 287DEG 20KT 3821 7976 3795 7978 3779 7990 3771
8007
MBSSpecial weather statement, Jun 14, 1:32 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EDT SUN JUN 14 2015
WVZ043-141930-
SUMMERS-
232 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT
SUMMERS COUNTY...
AT 231 PM EDT...A STRONG THUNDERSTORM WAS NEAR SANDSTONE...MOVING
SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HINTON...
SANDSTONE...
INDIAN MILLS...
HIX...
AND BLUESTONE DAM.
LAT...LON 3784 8075 3777 8067 3772 8066 3752 8081
3763 8107 3770 8098 3772 8097 3772 8095
3770 8091 3767 8090 3768 8088 3773 8090
3774 8092 3782 8094 3787 8080
TIME...MOT...LOC 1831Z 297DEG 13KT 3779 8095
RSSpecial weather statement, Jun 14, 1:42 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
242 PM EDT SUN JUN 14 2015
VAZ023-034-045-141945-
BOTETOURT-BEDFORD-CAMPBELL-
242 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHERN BOTETOURT...CITY OF LYNCHBURG AND BEDFORD COUNTIES...
AT 241 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SPRINGWOOD TO NEAR DALEVILLE...AND MOVING
SOUTHEAST AT 25 MPH.
HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...
BEDFORD...
BUCHANAN...
TROUTVILLE...
AND STEWARTSVILLE.
THIS INCLUDES LIBERTY UNIVERSITY AND THE NATIONAL D DAY MEMORIAL.
LAT...LON 3759 7938 3751 7934 3751 7922 3740 7909
3726 7932 3706 7944 3706 7949 3701 7948
3705 7954 3704 7960 3714 7967 3723 7978
3722 7984 3730 7984 3741 7999 3762 7970
3753 7950 3757 7943 3762 7944 3761 7943
TIME...MOT...LOC 1841Z 315DEG 20KT 3759 7972 3742 7997
RSThunderstorm Wind, Bedford
- When
- June 14, 2:03 PM EST
- Where
- Bedford County, 0.84 mi NW of Montvale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 37.389, -79.740
One tree was blown down along Highway 460 in the vicinity of the community of Montvale.
Thunderstorm Wind, Bedford
- When
- June 14, 2:08 PM EST
- Where
- Bedford County, 1.14 mi NW of Irving
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 37.363, -79.683
One tree was blown down near the intersection of Highway 460 and Irving Road.
Thunderstorm Wind, Bedford
- When
- June 14, 2:11 PM EST
- Where
- Bedford County, 1.57 mi E of Thaxton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 37.351, -79.601
One tree was blown down along the W Lynchburg Salem Turnpike.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 14, 20152 deaths · 1 event
- Wildfire in Alaska, June 14 to 29, 20158 injured · $1.1 million · 2 events
- Flash Flooding in New York, June 14 to 15, 2015$13 million · 15 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 14 to 15, 2015$245,000 · 50 kt wind · 43 events
- Flash Flooding in New York, June 14, 2015$465,000 · 7 events
- Flash Flood and Hail in Ohio, June 14 to 15, 2015$239,000 · 50 kt wind · 7 events
- Flash Flooding and Heavy Rain in Iowa, June 14 to 15, 2015$50,000 · 32 events
- Flooding and Hail in Colorado, June 14 to 22, 2015$50,000 · 1.75 in hail · 5 events
- Flash Flood and Hail in Texas, June 14, 2015$25,000 · 1.75 in hail · 2 events
- Flash Flooding and Flooding in Kansas, June 14 to 19, 20151 in hail · 21 events
- Hail and Damaging Winds in Texas, June 14, 201581 kt wind · 18 events
- Hail in Wyoming, June 14, 20152.5 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 571918, 571919, 571920.